Skip to main content
Article
THE EXTENDED GALILEAN TRANSFORMATION AND THE PATH INTEGRAL
AMERICAN JOURNAL OF PHYSICS
  • BR Holstein
Publication Date
1983
Abstract
We demonstrate how the behavior of the Schrödinger equation under the transformation, x′=x+ξ(t),  t′=t, can be easily discerned within the path integral formalism.
Comments
The published version is located at http://ajp.aapt.org/resource/1/ajpias/v51/i11/p1015_s1
Pages
1015-1016
Citation Information
BR Holstein. "THE EXTENDED GALILEAN TRANSFORMATION AND THE PATH INTEGRAL" AMERICAN JOURNAL OF PHYSICS Vol. 51 Iss. 11 (1983)
Available at: http://works.bepress.com/barry_holstein/103/